Notre Dame Journal of Formal Logic

The predicate modal logic of provability.

Franco Montagna

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 25, Number 2 (1984), 179-189.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093870577

Digital Object Identifier
doi:10.1305/ndjfl/1093870577

Mathematical Reviews number (MathSciNet)
MR733603

Zentralblatt MATH identifier
0549.03013

Subjects
Primary: 03B45: Modal logic (including the logic of norms) {For knowledge and belief, see 03B42; for temporal logic, see 03B44; for provability logic, see also 03F45}

Citation

Montagna, Franco. The predicate modal logic of provability. Notre Dame J. Formal Logic 25 (1984), no. 2, 179--189. doi:10.1305/ndjfl/1093870577. https://projecteuclid.org/euclid.ndjfl/1093870577


Export citation